# SDR CA190327009

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,480 hours
- Engine: Pwc PW127F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Part number: TM512204
- Condition: Leaking
- Location: Nr 1 Fuel Flow
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) JUST PRIOR TO STARTING #1 ENGINE, FUEL WAS NOTICED ON GROUND BELOW. MTCE INVESTIGATED AND FOUND THE #1 FUEL FLOW TRANSMITTER LEAKING. FUEL FLOW TRANSMITTER REPLACED IAW JIC 73-31-61 RAI 10000. (TC# 20190327009)
